Duke Mathematical Journal

On Cartan’s method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry

P. Griffiths

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 41, Number 4 (1974), 775-814.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077310738

Mathematical Reviews number (MathSciNet)
MR0410607

Zentralblatt MATH identifier
0294.53034

Digital Object Identifier
doi:10.1215/S0012-7094-74-04180-5

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 32-02: Research exposition (monographs, survey articles) 58A05: Differentiable manifolds, foundations

Citation

Griffiths, P. On Cartan’s method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry. Duke Mathematical Journal 41 (1974), no. 4, 775--814. doi:10.1215/S0012-7094-74-04180-5. http://projecteuclid.org/euclid.dmj/1077310738.


Export citation